Optimal exploitation of two competing size-structured populations

  • A. A. Davydov
  • A. S. Platov


For a model describing the dynamics of two competing size-structured populations under chosen intensities of their exploitation, the existence and uniqueness of a stationary solution is proved. It is shown that there exist exploitation intensities that maximize a given profit functional on the stationary solution corresponding to them.


size-structured population optimal exploitation stationary solution 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. F. Murphy, “A nonlinear growth mechanism in size structured population dynamics,” J. Theor. Biol. 104, 493–506 (1983).CrossRefGoogle Scholar
  2. 2.
    A.M. Roos, “A gentle introduction to models of physiologically structured populations,” in Structured-Population Models in Marine, Terrestrial, and Freshwater Systems, Ed. by S. Tuljapurkar and H. Caswell (Chapman and Hall, New York, 1997), Ser. Population and Community Biology, Vol. 18, pp. 119–204.CrossRefGoogle Scholar
  3. 3.
    A. A. Panesh and A. S. Platov, “Optimization of size-structured population with interacting species,” J. Math. Sci. 188(3), 293–298 (2013).CrossRefzbMATHMathSciNetGoogle Scholar
  4. 4.
    A. A. Davydov and A. S. Platov, “Optimal stationary solution in forest management model by accounting intra-species competition,” Moscow Math. J. 12(2), 269–273 (2012).zbMATHMathSciNetGoogle Scholar
  5. 5.
    A. N. Kolmogorov and S. V. Fomin, Elements of the Theory of Functions and Functional Analysis (Nauka, Moscow, 1976; Dover, New York, 1999).Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2014

Authors and Affiliations

  1. 1.Vladimir State UniversityVladimirRussia
  2. 2.International Institute for Applied Systems AnalysisLaxenburgAustria

Personalised recommendations